How long does it take for hcg to work or for one to notice it's effects?
- 07-28-2007, 05:09 PM
How long does it take for hcg to work or for one to notice it's effects?
Curious- After being diagnosed as suffering from secondary hypogonadism, I've been on 500iu 3x/week of hcg now for all of a week and a half and have noticed pretty much nothing.
Intellectually, I realize that it may take quite some time to see or feel any changes, but I was kinda hoping for at least something. Still tired and dragging much of the time and constantly PO'd at the world. Not noticing any changes down below the belt, either. Not fun......
I am interested to hear how others have made out and what their experiences are or were. Perhaps since I've been suffering from Low T for well over a year the Leydig cells, etc need time to regenerate and spool up, so to speak. Maybe hcg's effectiveness takes weeks or months to notice. I just don't know and welcome input and comments.
- 07-28-2007, 09:24 PM
purely a guess but I would say it took about a month for me to notice effects
- 07-28-2007, 09:35 PM
Pretty instant for most. Give it another week. Have yours nutz increased in size at all??
AdamsThe Historic PES Legend
I started with 250IU twice a week two months ago and noticed pretty much nothing. dr. John increased my dosage to 350IU twice a week about three weeks ago and now I am finally feeling like it's doing something. My mood at times is greatly improved and my testicle size is gradually comming back to normal. I am sure I was shut down due to my TRT so I imagine it will take some time.
No change in size that I can see.....
As I have no indicia of being primary (low FSH, low LH and normal sized testes) I am urgently hoping I start to see something in a month or so.
Thanks-- How did you make out after you started to notice anything?
I am at times tired of all the effort expended thus far on a bodily function that should simply work. I just want to feel and be more normal. Gets frustrating at times, especially since many in my social circle are decent athletes. This isn't the kind of affliction that one brings up, unfortunately.
Once I started the 350IU twice a week it was very sudden. During the second week one day after my second injection I honestly felt better mood wise than I have in forever. That type of feeling has kind of normalized but I do feel a lot better. Are you running any test with the HCG? I am on 150mg/ml per week. If you are only on HCg and relying on it to raise your test levels I honestly don't know how long it will take to feel better. My levels dropped to 123 when the Testim stopped working and it took a good ten weeks on injections of test cyp. for me to feel like I was approaching normal. For me how I felt when my test levels got back to normal and how I felt when started the HCG was different. The HCG jsut seems to give me a improved sense of well being while with the injections I didn't feel exhausted all the time, regained my endurance and libido. It takes time though, in the begining I was all over the place, great one day terrible the next and then good again. You just have to be patient and persistant to get things right again. Just hang in there, it will happen it just takes some time.
All I am taking so far is the hcg. The Dr is trying that first (more)
So far all I'm doing is the hcg, albeit 3x/week and, I think, at 500iu. Intellectually, I know that this may take awhile to generate results, especially since my stated goat is to see how much of the HPTA can be restarted, with TRT as a last resort. Emotionally, however, I remain somewhat illogical and simply want to feel like other normal guys w/o all this BS. I've grown tired of being tired and PO'd 24/7.
I am on E3D schedule and I do my 500iu HCG shots on the same day as my T shots. I can feel difference in consistency/hardness of my testicles on any given day. Most firm on second day. I think E3D schedule is not frequent enough for working testis. It places them on roller-coaster, unnecessary stress that they see often.
That implies my opinion on weekly, E7D, T+hcg schedule where HCG is injected on day 6&7. E3D schedule with HCG on day 2&3 should better.
You are doing 500iu 3x/week, 1500iu/week
with a goal of, possibly, using HCG as a sole TRT.
I suggest you consider changing to daily shots, same total weekly dose.
Most likey 250iu possibly higher up to may be 500iu/shot would work better.
IIRC, there is a study that shows that 250iu/day induces less than 100% T production (high 90%) that is why I an suggesting dose higher than 250iu.
It would help if you could get some psychological counseling possibly wrom the same doctor that you already respect.
Basically, be happy that there is technology that can help you. Do not give rat's behind that you are forced to use it.
My hcg, Novarel comes as 10000iu and on the box it says that after reconstitution is good for 30 days.
Daily dose of 333iu would use all Novarel within its guaranteed quality period.
I welcome and appreciate comments and suggestions like yours. They help me to see things in a different light, give alternate perspectives and areas to explore both with Dr. Shippen and general research.
It took about a year on higher levels of Testosterone to bring back my psychological balance.
With you in this state I would try to get FreeT levels to over 160 but closer to 250 ASAP.
No need to prolong suffering.
And get over with your misgivings about being "for life" on any medication.
Specially if with out it you may try to kill youself.
(BTW, I know exactly what you mean).
I can't tell if the "black" feeling is better or worse on the hcg--But-- (m)
While I feel fatigued and have a semi-permanent black cloud over my head I am not suicidal and abhor the concept. There are days I wouldn't care if I woke up, but cannot even begin to contemplate doing anything. My way of dealing with it for now is to post here and see what others have experienced and how they dealt with it. I doubt I am the only one to walk this path.
I can most defiantly identify. The last five month for me have been terrible, though now I am finally getting better. Feeling that way and having the symptoms of low Testosterone just plain sucks. It does get better though, a lot better unfortunately it just takes time. To answer JanSz question. I donít have any idea why the Testim stopped working. I stayed in the upper 300ís on one tube a day and then spiked up to 750 when my endo increased my dosage to a tube and a half. Then two month later the bottom fell out and my levels went to 123. I donít have a clue what happened. I am under Dr. Johnís care now and my last labs were all fine. He is getting me back on track and thanks to him I actually I feel like I am doing better than I ever have with this.
It is possible that your crash was caused by your body's cessation of natural prod-
uction. How long were you on Testim before the dose was increased? My guess is that your testes were still functioning until the increase and then WHAM--just shut down. If you were still on Testim, then why it stayed low is a mystery.
The "dark cloud" and now nearly constant extreme irritation/frustration is far and away the worst symptom, although I think blood sugar might play a factor even though my eating has been even more healthy as of late. I can deal with on/off erectile issues, having to work harder at the gym, etc and the like. The desire to close my eyes and sleep away life, however, is far harder and not fair to my kids, who are wonderful, cheerful and happy and just want a Dad. From the outside few would realize what I feel, as I end up faking it pretty much 24/7. I'd really like to feel happy and not fake it.
Intellectually, I know that 1 1/2 wks on hcg isn't much, but my illogical side keeps hoping for a miracle. Maybe in time....
Similar Forum Threads
- By qwerty33 in forum Post Cycle TherapyReplies: 12Last Post: 03-07-2010, 06:50 PM
- By Justing2 in forum AnabolicsReplies: 2Last Post: 11-29-2009, 11:33 AM
- By warbird01 in forum SupplementsReplies: 7Last Post: 09-03-2008, 05:20 AM
- By d00fy in forum AnabolicsReplies: 7Last Post: 11-27-2004, 07:26 PM